# SDR USAA2015020200026

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 5,483 hours, 904 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN-ROUTE, EXTREME HEAT & ELEC SMELL COMING FROM AFT GALLEY RT FWD OVEN.  PULLED ALL AFT GALLEY RT & COFFEE MAKER CB'S.  HEAT SUBSIDED & SMELL DISSIPATED.  REPLACED FWD RT OVEN ASSEMBLY AFT GALLEY.  OPERATIONS CHECKED GOOD.
